Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 450632, 16 pages
http://dx.doi.org/10.1155/2009/450632
Research Article

Some Properties of Fractional Calculus and Linear Operators Associated with Certain Subclass of Multivalent Functions

1Department of Mathematics, Pune University, 411007 Pune, India
2Department of Mathematics, Fergusson College, 411004 Pune, India
3Department of Mathematical Sciences, Kent State University, 14111 Claridon Troy Road, Burton, OH 44021-9500, USA

Received 27 March 2009; Accepted 25 July 2009

Academic Editor: Narendra Kumar Govil

Copyright © 2009 Sh. Khosravianarab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sh. Khosravianarab, S. R. Kulkarni, and O. P. Ahuja, “Some Properties of Fractional Calculus and Linear Operators Associated with Certain Subclass of Multivalent Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 450632, 16 pages, 2009. https://doi.org/10.1155/2009/450632.